# SDR SIMA200917401

- Difficulty date: June 24, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AML1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PS CHECK, MAINTENANCE FOUND SERVICED DOOR LOWER EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LOWER SERVICED DOOR EMERGENCY LIGHT IAW 33-50-09.  OPERATIONAL CHECK GOOD.
